Metrika članka

  • citati u SCindeksu: 0
  • citati u Google Scholaru:[=>]
  • posete u prethodnih 30 dana:8
  • preuzimanja u prethodnih 30 dana:1
članak: 1 od 1  
Mathematica Moravica
2015, vol. 19, br. 2, str. 97-112
jezik rada: engleski
vrsta rada: neklasifikovan

Some fixed point theorems for (CAB)-contractive mappings and related results
(naslov ne postoji na srpskom)
aDepartment of Mathematics, College of Basic Sciences, Karaj Branch, Islamic Azad University, Alborz, Iran
bDepartment of Mathematics, Tunis College of Sciences and Techniques, Tunis University, Tunisia
cSchool of Mathematics, Thapar University, Patiala, India

e-adresa:,, cha


(ne postoji na srpskom)
In this paper, we introduced the concept of (CAB)-contractive mappings and provide sufficient conditions for the existence and uniqueness of a fixed point for such class of generalized nonlinear contractive mappings in metric spaces and several interesting corollaries are deduced. Also, as application, we obtain some results on coupled fixed points, fixed point on metric spaces endowed with N-transitive binary relation and fixed point for cyclic mappings. The proved results generalize and extend various well-known results in the literature.

Ključne reči

fixed point; (CAB)-contraction mappings; binary relations; metric space


Naknadno pridodat članak: provera, normiranje i linkovanje referenci u toku.
S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations integrales, Fund. Math., 3(1922), 133-181.
M. Berzig, Coincidence and common fixed point results on metric spaces endowed with an arbitrary binary relation and applications, J. Fixed Point Theory Appl. 12(2013), 221-238.
M. Berzig and M-D. Rus, Fixed point theorems for -contractive mappings of Meir- Keeler type and applications, Nonlinear Anal. Model. Control. 19 (2), 178-198.
M. Berzig, E. Karapınar, and A. Roldán. Discussion on generalized-(ɑψ, βφ)- contractive mappings via generalized altering distance function and related fixed point theorems, Abstr. Appl. Anal. 2013 (2013) Article ID 634371.
M. Berzig and E. Karapınar, Fixed point results for (ɑψ, βφ)-contractive mappings for a generalized altering distance, Fixed Point Theory Appl. 2013, 2013:205.
T. G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65 (2006), 1379-1393.
D. W. Boyd and J. S. W. Wong, On nonlinear contractions, Proc. American Math. Soc. 20(1969), 458-464.
S. Chandok, Some common fixed point theorems for generalized nonlinear contractive mappings, Computers Math. Appl. 62 (10)(2011), 3692-3699.
S. Chandok, On common fixed points for generalized contractive type mappings in ordered metric spaces, Proc. Jangjeon Math. Soc. 16(2013), 327-333.
S. Chandok, B. S. Choudhury and N. Metiya, Some fixed point results in ordered metric spaces for rational type expressions with auxiliary functions, J. Egyptian Math Soc. 23(1)(2015), 95-101 doi 10.1016/j.joems.2014.02.002.
S. Chandok and S. Dinu, Common fixed points for weak -contractive mappings in ordered metric spaces with applications, Abs. Appl. Anal. 2013(2013) Article ID 879084.
S. Chandok, E. Karapinar and M.S. Khan, Existence and uniqueness of common coupled fixed point results via auxiliary functions, Bull. Iranian Math. Soc. 40(1) (2014), 199-215.
S. Chandok, T.D. Narang and M.A. Taoudi, Some common fixed point results in partially ordered metric spaces for generalized rational type contraction mappings, Veitnam J. Math. 41(3) (2013), 323-331.
S. Chandok and M. Postolache, Fixed point theorem for weakly Chatterjea type cyclic contractions, Fixed Point Theory Appl. 2013(2013):28.
P. N. Dutta and B. S. Choudhury, A generalisation of contraction principle in metric spaces, Fixed Point Theory Appl. vol. 2008 (2008) Article ID 406368.
D. Guo and V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications, Nonlinear Anal. 11(5)(1987), 623-632.
E. Karapınar, Fixed point theory for cyclic weak _-contraction, Appl. Math. Lett. 24 (2011), 822-825.
E. Karapınar and K. Sadarangani, Fixed point theory for cyclic (φ-ψ)-contractions, Fixed Point Theory Appl. 2011, 69:2011.
M. S. Khan, M. Swaleh, and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Australian Math. Soc. 30(1984), 1-9.
J. K. Kim and S. Chandok, Coupled common fixed point theorems for generalized nonlinear contraction mappings with the mixed monotone property in partially ordered metric spaces, Fixed Point Theory Appl. 2013, 2013:307.
W. A. Kirk, P. S. Srinivasan and P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory 4(1) (2003), 79-89.
J. J. Nieto and R. R. Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), 223-239.
J. J. Nieto and R. R. Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin. (Engl. Ser.) 23 (2007), 2205-2212.
D. O’ Regan and A. Petrusel, Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl. 341 (2008), 1241-1252.
A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), 1435-1443.
B. Samet and M. Turinici, Fixed point theorems on a metric space endowed with an arbitrary binary relation and applications, Commun. Math. Anal. 13(2)(2012), 82-97.
B. Samet, C. Vetro and P. Vetro, Fixed point theorem for (φ-ψ)--contractive type mappings, Nonlinear Anal. 75(2012), 2154-2165.
B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47(2001), 2683-2693.
M. Turinici, Contractive maps in locally transitive relational metric spaces, The Scientific World Journal, 2014 (2014), Article ID 169358, 10 pages.